Two-dimensional Ferromagnetic Superlattices. / Liu, Shanshan; Liu, Wenqing; Sun, Jiabao.

In: National Science Review, Vol. 7, No. 4, nwz205, 04.2020, p. 745-754.

Research output: Contribution to journalArticle

Published

Standard

Two-dimensional Ferromagnetic Superlattices. / Liu, Shanshan; Liu, Wenqing; Sun, Jiabao.

In: National Science Review, Vol. 7, No. 4, nwz205, 04.2020, p. 745-754.

Research output: Contribution to journalArticle

Harvard

Liu, S, Liu, W & Sun, J 2020, 'Two-dimensional Ferromagnetic Superlattices', National Science Review, vol. 7, no. 4, nwz205, pp. 745-754. https://doi.org/10.1093/nsr/nwz205

APA

Liu, S., Liu, W., & Sun, J. (2020). Two-dimensional Ferromagnetic Superlattices. National Science Review, 7(4), 745-754. [nwz205]. https://doi.org/10.1093/nsr/nwz205

Vancouver

Liu S, Liu W, Sun J. Two-dimensional Ferromagnetic Superlattices. National Science Review. 2020 Apr;7(4):745-754. nwz205. https://doi.org/10.1093/nsr/nwz205

Author

Liu, Shanshan ; Liu, Wenqing ; Sun, Jiabao. / Two-dimensional Ferromagnetic Superlattices. In: National Science Review. 2020 ; Vol. 7, No. 4. pp. 745-754.

BibTeX

@article{6983dd7d9a0b420580fb0b880422e924,
title = "Two-dimensional Ferromagnetic Superlattices",
author = "Shanshan Liu and Wenqing Liu and Jiabao Sun",
year = "2020",
month = apr,
doi = "10.1093/nsr/nwz205",
language = "English",
volume = "7",
pages = "745--754",
journal = "National Science Review",
number = "4",

}

RIS

TY - JOUR

T1 - Two-dimensional Ferromagnetic Superlattices

AU - Liu, Shanshan

AU - Liu, Wenqing

AU - Sun, Jiabao

PY - 2020/4

Y1 - 2020/4

U2 - 10.1093/nsr/nwz205

DO - 10.1093/nsr/nwz205

M3 - Article

VL - 7

SP - 745

EP - 754

JO - National Science Review

JF - National Science Review

IS - 4

M1 - nwz205

ER -